# SDR CA110211007

- Difficulty date: January 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 882 hours
- Engine: Allsn 250C47B
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 26800400
- Condition: Broken
- Location: Cargo Hook
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT TOOK OFF FROM STAGING WITH A LONG LINE ON CARGO HOOK WHILE IN CRUISE AN UNCOMMAND HOOK RELEASED OCCURRED.  AFTER OCCURENCE THE ENGINEER INVESTIGATED THE DEFECT AND FOUND THE MANUAL RELEASE CABLE SHEATH HAD BROKEN AJACENT TO THE SWAGE FITTING ON THE CARGO HOOK END.  IN OUR INVESTIGATION THE MFG HAS A NEW PN CABLE RELEASE CABLE, PN 268-004-01.  HAVE ISSUED OUR OWN VIHH MANDATORY BULLETIN TO INSPECT THE MANUAL RELEASE CABLE.  HAVE ORDERED NEW PN CABLES FOR OUR FLEET.
